# SDR SWAA2013102821445

- Difficulty date: September 6, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 34,311 hours, 22,079 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 25047123
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT EMERGENCY EXIT LIGHT LENS CRACKED AT AFT UPPER LIGHT NEAR BS 1240.  R & R LENS IAW AMM.
